Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 379358, 15 pages
http://dx.doi.org/10.1155/2014/379358
Research Article

Fixed Point Results for Various -Admissible Contractive Mappings on Metric-Like Spaces

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah 21491, Saudi Arabia
2Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
3Department of Mathematics, Atılım University, İncek, 06836 Ankara, Turkey
4Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, 18000 Niš, Serbia

Received 18 February 2014; Accepted 11 April 2014; Published 11 May 2014

Academic Editor: Ngai-Ching Wong

Copyright © 2014 Saleh A. Al-Mezel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α*,ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  3. R. M. Bianchini and M. Grandolfi, “Trasformazioni di tipo contrattivo generalizzato in uno spazio metrico,” Atti della Accademia Nazionale dei Lincei: Rendiconti: Classe di Scienze Fisiche, Matematiche e Naturali, vol. 45, pp. 212–216, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. D. Proinov, “A generalization of the Banach contraction principle with high order of convergence of successive approximations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2361–2369, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. D. Proinov, “New general convergence theory for iterative processes and its applications to Newton-Kantorovich type theorems,” Journal of Complexity, vol. 26, no. 1, pp. 3–42, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Samet, “A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 3, no. 25–28, pp. 1265–1271, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. U. Ali and T. Kamran, “On (αx2a;,ψ)-contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2013, article 137, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Jleli, E. Karapınar, and B. Samet, “Best proximity points for generalized α-ψ-proximal contractive type mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 534127, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Jleli, E. Karapınar, and B. Samet, “Fixed point results for α-ψλ-contractions on gauge spaces and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 730825, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Karapınar, “Discussion on α-ψ contractions on generalized metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 962784, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. Karapınar and B. Samet, “Generalized α-ψ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of—ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013. View at Publisher · View at Google Scholar
  13. M. Berzig and M. Rus, “Fixed point theorems for α-contractive mappings of Meir-Keeler type and applications,” http://arxiv.org/abs/1303.5798.
  14. M. Berzig and E. Karapınar, “Fixed point results for (αψ,βϕ)-contractive mappings for a generalized altering distance,” Fixed Point Theory and Applications, vol. 2013, article 205, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer of Conference on General Topology and Applications, vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, 1994.
  16. T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Aydi, “Fixed point results for weakly contractive mappings in ordered partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 1–12, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. P. Chi, E. Karapınar, and T. D. Thanh, “A generalized contraction principle in partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1673–1681, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Karapınar, İ. M. Erhan, and A. Y. Ulus, “Fixed point theorem for cyclic maps on partial metric spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 239–244, 2012. View at Google Scholar · View at MathSciNet
  23. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. E. Karapınar and P. Salimi, “Dislocated metric space to metric spaces with some fixed point theorems,” Fixed Point Theory and Applications, vol. 2013, article 222, 2013. View at Google Scholar
  26. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. C.-M. Chen, “Fixed point theory for the cyclic weaker Meir-Keeler function in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 17, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. E. Karapınar, “Fixed point theory for cyclic weak ϕ-contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  34. E. Karapınar and K. Sadaranagni, “Fixed point theory for cyclic ϕ,ψ-contractions,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011. View at Google Scholar
  35. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic φ-contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  36. M. A. Petric, “Some results concerning cyclical contractive mappings,” General Mathematics, vol. 18, no. 4, pp. 213–226, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. I. A. Rus, “Cyclic representations and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005. View at Google Scholar